Cyclical monthly abdominal pain
certainly does make one think of problems with the menstrual cycle. However, cyclical menstrual pain usually improves on birth control pills, so that is unusual. If you have just started the pills (for example if is just your first few packs), it may be that these symptoms will even out if you keep taking it a few more rounds. At the same time, sometimes certain progestin/estrogen ratios in certain brands of pills do not work well for some women, resulting in cramping and other symptoms. Therefore if the symptoms continue, I would recommend talking to your primary care doctor
or your OB GYN doctor, as the solution may just be as simple as switching to a different birth control pill brand.
At the same time, it is possible that the symptoms are not related to your periods or pills at all. Abdominal pain could be related to an ulcer
or inflammation of the stomach, constipation, and numerous other gastrointestinal problems. In other words, it may just be coincidence that you have noted the association with the timing of your birth control pills. Therefore, it may be good idea to get a good checkup by your primary care doctor looking for other sources of the pain.